Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Heart burn chest pain
Sep 25, 2002

My vl was 375,000 tcell was 160 when i started viracept&combivir 3 weeks later it had dropped vl had dropped to 6,000 and tcell went to 191 but now i am haven very bad heartburn even some with blood i have tried antacids and even nexiun none of which seem to help. I have been on alot of meds and have had all kinds of problems I am afarid of switching again beacause i dont want to run out of meds but I cant bear to keep taking thease meds if tey make me feel worse than when i am not on them I have been in tghe hospital many times in the past months all due to med side effects .At this time i am feeling to just stop taking all meds and just enjoying the life that I have left . This is a last resort do you have any ideas on othe drugs or other ways to cope. Thank you in advance .

Response from Dr. Henry

Many folks have some GI problems aggravated by anti-HIV meds. Have you any evaluation for underlying GI problems (ulcers, reflux, H pylori disease,etc). AZT can be hard on the stomach for some people so just a part of the regimen may need to be changed. MOst HIV specialists are used to switching meds to find one that is a good fit for individual patients. There are a number of well tolerated drugs now available and more coming so don't give up--there must be a combination (of the hundreds available) with your name on it. KH



Previous
Lipoatrophy=Cushing's Syndrome???
Next
Serodiscordant Relationship and Ejaculation

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement